# SDR JBXA980032

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7209
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHL - FLT 754 - AFTER TAKEOFF, EICAS INDICATED LAVATORY SMOKE.  RETURNED TO BASE, PHL.  INSPECTED LAVATORY TRASH CONTAINER AND FIRE BOTTLE, ALL NORMAL.  ALL VISIBLE WIRING AND ELEC CONNECTORS ALL NORMAL.  CHECKED AFT CARGO AND APU COMPTS, ALL NORMAL.  RAN APU, AIR COND, ENGS, ALL NORMAL.  EICAS AND SMOKE DETECTOR SYSTEM OPS CHECK NORMAL.  (X)
